# SDR AT0300034

- Difficulty date: November 2, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 39576395001
- Part serial: EFS38359
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT.  FOUND NOSE STRUT LOW ON SERVICE.  REMOVED AND REPLACED NOSE GEAR BUNGEE CYLINDER AND SERVICED NOSE STRUT.  PERFORMED GEAR SWING AND ALL CHECKED GOOD.
